Postmortem redistribution of fentanyl in blood

Common Questions and Answers about Postmortem redistribution of fentanyl in blood

actiq

900662 tn?1469390305 What RR actually represents depends on why the patient got the test (fresh heart attack? old heart attack? unknown reason for chest pain?) In general, It is felt to indicate an area of the heart which has chronically decreased blood flow but remains alive (viable).
Avatar n tn Have any of the women on this forum who are taking tenofovir experienced the side effects? I know one of them is redistribution of fat -- such as in the neck/back/chest areas. Does anyone know how common these sides are/experienced this? And to what extent? I am about to start taking this regularly so I'm trying to mentally prepare myself for anything that could potentially come my way...
Avatar f tn It now makes perfect sense to me why you are in so much pain on the Fentanyl. Converting 360 mg of Oxycontin to Fentanyl results in 150 mcg/hr...this is conservative. Converting Fentanyl to equal 360 mg of Oxycontin with the opioid calculator results in 300 mcg/hr. This is the largest dose conversion that is shown in the fentanyl prescription leaflet that comes in the box with the medication. So your doctor's thoughts that you need to keep going up on the Fentanyl patch are CORRECT.
900662 tn?1469390305 Resting images revealed moderate degree of perfusion defect in the basal lateral wall suggestive of reverse redistribution. No exercise induced left ventricular cavity dilation. Conclusions. Baseline abnormal EKG- ( Ive had that since I was teenager) Decreased function capacity for my age No myocardial test shows no reversible ischmeic changes reverse redistribution abnormality in the basal inferior lateral wall.
Avatar m tn alcoholism does so much damage to the body. what was the cause of death? the esophogus can rupture that would cause one to vomit blood. my prayers go out to you.
Avatar m tn I am also aware that HIV is not diagnosed on the basis of symptoms, but I was wondering whether face fat loss and redistribution of fat is caused by early HIV infection, anti-retro viral medications or long-term HIV infection that has progressed to AIDS?
Avatar f tn For some insight, sepsis is a bacterial infection in the bloodstream or body tissues, and in order to make a diagnosis of sepsis, at least two of the following must occur: a heart rate above 90 beats per minute, hyperventilation (more than 20 breaths per minute) and white blood cell count below below 4000 cells/mm. You haven't listed any symptoms so for a perspective frequently, people use the term sepsis to describe 'severe sepsis' and 'septic shock.
1301089 tn?1290666571 $2 Billion to Brazil $2 billion to Mexico ...=.. redistribution of wealth islamic mosques and ancient sites paid for with our tax dollars ...redistribution of wealth to the rest of the world ..we have NO money but we can distribute it to the rest of the world willfully and knowingly ..when will this country start impeachment ....
163305 tn?1333668571 Take the taxes you already pay. Add in the portion of your taxes going to medicaid already. Then, add in the portion of your taxes that go to fund costs at Emergency Rooms where the uninsured are treated (at a far more expensive rate then it would be to go to their Dr. and have the issue treated prior to it becoming this severe). Next, add in the insurance premiums for your family. Would it not be close to what you would be paying under a Universal system?
Avatar m tn This is a serious surgery and a person can lose a lot of blood during this type of surgery. Left untreated, a person can have a sudden death event, so the surgery was probably necessary. A heart lung machine would have been used to circulate the blood around the body during surgery. When someone has a thickened heart wall and something is done to irritate the muscle cells in the wall, arrhythmias, or irregular heart beats, can be a result.
Avatar m tn FENTANYL IS A DANGEROUS DRUG!!! You mind has no idea of what changes are going on in your body with this drug. Please be aware of this.
1264955 tn?1381782221 I was on a 75 mcg patch of Fentanyl. I went to a rehab to try to get off of it, but because of my pain, they left me on 6 mg of suboxone a day....I have only been on it a week. I am home and realizing that this is a horrible drug, worse than the fentanyl patch. They sent me home with 2 mg strips...yesterday I took 4 mg. I am very nauseated today. If I don't get off this now, is it going to be harder to do? I have Fentanyl patches left that I could cut. I don't know what do do.
883607 tn?1241847511 This has largely been suggested by abnormally low levels of glutamate receptors found in postmortem brains of people previously diagnosed with schizophrenia and the discovery that the glutamate blocking drugs such as phencyclidine and ketamine can mimic the symptoms and cognitive problems associated with the condition.
Avatar n tn I see that your practice is out of Boston, Ma. I grew up just outside of Worcester, Ma. all of my family still resides in New England. I am in Colorado.
Avatar f tn With regards to your questions, bluish skin tone is known as cyanosis, which is caused by a lack of oxygenated blood to the specific area. In your case, Central Cyanosis (Cyanosis of Centralized Systems like mouth, tongue or the core of the body) can be caused by many issues, generally relating to the Central Nervous System, Respiratory System, Cardiac Disorders, Blood Disorders and/or other issues (Altitude, Hypothermia, Obstructive Sleep Apnea).
Avatar f tn I just did a very quick fentanyl taper from 25mcg to 12mcg then cut the patches every patch change. Today is day 5 off fentanyl. I HATE fentanyl.
Avatar f tn Initially when I saw that you were on 175 mcg/hr of fentanyl I was shocked as that it is a really high dosage of fentanyl! So you are getting almost twice as much oxycodone through Fentanyl TD. I'm very surprised that your doctor wants to keep upping the dosage. I don't think that is the right approach. Have you considered getting a second opinion from another pain management doctor?
Avatar m tn In defense of my GP I am extremely sensitive to a whole bunch of meds and Fentanyl was a last resort. I can not take any form of NSAID's and any neuropathic treatment such as anticonvulsant or antidepressant sedated me to such an extreme it was intolerable even at paediatric doses. My issue is with the drug company who stated that stopping the patches could make me unwell?
Avatar f tn -/ I agree with your pharmacist that a 25 mcg decrease of fentanyl along with half your usual dose of percocet is a pretty big drop. How long does he want you to remain at that dose? What kind of withdrawal symptoms are you experiencing specifically? You can definitely expect your pain levels to be out of control for a few weeks along with generalized pain in the rest of your body. Try to remind yourself that it is temporary and WILL go away.
495284 tn?1333894042 Just awful...Fentanyl is bad sh!t in any form! I hate the stuff, even in a controlled environment! I'll bet she'll plead to a lesser charge though...
Avatar f tn A lot of people swear by it, and the person I know did say it helped. They also said in their experience that even though the Fentanyl was harder than some other meds to come off, it was shorter. But if you can get your doctor to taper you down, you'd be more comfortable.
1006065 tn?1251478669 I was prescribed Fentanyl Patches while in the hospital with severe kidney issues which caused excruciating pain. I was kept on them for four months and I am the one who asked to be taken off them because of breakthrough pain and withdrawal symptoms at the 48-hour mark of the patch life...I just could not justify staying on them with the withdrawals I was experiencing on a patch that was not handling my pain. My last patch was removed on Thursday, August 20th, which was 12 days ago.